MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number SF3258-15H-04
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a secondary set 34 inch with iv set hanger, secure lock.It was reported that the secondary line for zometa which is a class r medication running as a secondary, started leaking.This is a major safety issue potentially exposing team member and patient to medication.The status of the product at the time of event was when the device was opened and connected to medication.No patient harm.

Brand Name
SECONDARY SET 34 INCH WITH IV SET HANGER, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23285756
Report Number9615050-2025-00471
Device Sequence Number8762019
Product Code FPA
UDI-Device Identifier10887709120201
UDI-Public(01)10887709120201(17)280501(10)14371935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSF3258-15H-04
Device Lot Number14371935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOMETA, MFR UNK.
Patient SexUnknown